Strong laws of large numbers play key role in nonadditive probability theory. Recently, there are many research papers about strong laws of large numbers for independently and identically distributed (or negatively dependent) random variables in the framework of nonadditive probabilities (or nonlinear expectations). This paper introduces a concept of weakly negatively dependent random variables and investigates the properties of such kind of random variables under a
framework of nonadditive probabilities and sublinear expectations. A strong law of large numbers is also proved for weakly negatively dependent random variables under a kind of sublinear expectation as an application
CHEN Xiaoyan,XU Xiaoming. The Properties and Strong Law of Large Numbers for Weakly Negatively Dependent Random Variables under Sublinear Expectations[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2019, 35(1): 63-72.